# SDR SWIA201125697

- Difficulty date: February 24, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 23,664 hours, 19,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6394)RELAMPED.
